An example concerning the Whitehead Theorem in shape theory
Fundamenta Mathematicae, Tome 92 (1976) no. 3, pp. 255-259
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
James Draper 1 ; James Keesling 1
@article{10_4064_fm_92_3_255_259,
author = {James Draper and James Keesling},
title = {An example concerning the {Whitehead} {Theorem} in shape theory},
journal = {Fundamenta Mathematicae},
pages = {255--259},
year = {1976},
volume = {92},
number = {3},
doi = {10.4064/fm-92-3-255-259},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-92-3-255-259/}
}
TY - JOUR AU - James Draper AU - James Keesling TI - An example concerning the Whitehead Theorem in shape theory JO - Fundamenta Mathematicae PY - 1976 SP - 255 EP - 259 VL - 92 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-92-3-255-259/ DO - 10.4064/fm-92-3-255-259 LA - en ID - 10_4064_fm_92_3_255_259 ER -
James Draper; James Keesling. An example concerning the Whitehead Theorem in shape theory. Fundamenta Mathematicae, Tome 92 (1976) no. 3, pp. 255-259. doi: 10.4064/fm-92-3-255-259
Cité par Sources :